# SDR UALA2009092202995

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 56,625 hours, 10,434 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Malfunctioned
- Location: Oxygen Mask
- Component: Control Panel
- Component part number: 570111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK PROBLEM CREW COMMENTS:  CAPT QUICK DON O2 MIC-SPEAKER INOP.  REPLACED AUDIO CONTROL PANEL ON CAPTAIN'S SIDE.  OXYGEN MASK SPEAKER CHECKS OKAY.  ALSO ACP SYSTEM TEST, CHECKS OKAY.
